Pseudotumour Cerebri Presentation in a Child Under the Gonadotropin-Releasing Hormone Agonist Treatment


Creative Commons License

Gul U. , Bayram A. K. , KENDİRCİ M. , HATİPOĞLU N. , Okdemir D. , Gümüş H. , ...Daha Fazla

JOURNAL OF CLINICAL RESEARCH IN PEDIATRIC ENDOCRINOLOGY, cilt.8, ss.365-367, 2016 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 8 Konu: 3
  • Basım Tarihi: 2016
  • Doi Numarası: 10.4274/jcrpe.2212
  • Dergi Adı: JOURNAL OF CLINICAL RESEARCH IN PEDIATRIC ENDOCRINOLOGY
  • Sayfa Sayıları: ss.365-367

Özet

Gonadotropin-releasing hormone analogues are common treatment option in central precocious puberty in childhood as well as in endometriosis, infertility, and prostate cancer in adults. Pseudotumor cerebri is a rare side effect observed in adults. We present the case of a girl with precocious puberty treated with triptorelin acetate who developed pseudotumor cerebri after the 4th dose. She had headaches, and her blood pressure was detected to be above the 99 percentile. There were no causes underlying of hypertension such as cardiac, renal, or endocrine. Neurological examination was normal except bilateral papilledema. Cranial magnetic resonance imaging was normal. Cerebrospinal fluid (CSF) opening pressure was elevated. Triptorelin therapy was ceased and acetazolamide was applied; CSF pressure returned to normal. We observed pseudotumor cerebri after precocious puberty treatment, a finding for the first time ever seen in childhood.